Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Z. Govindarajulu
Title: Sequential statistical procedures
Additional book information Academic Press, New York, 1975, xvi + 565 pp., $39.50.

Review Information

Reviewer: Robert A. Wijsman
Journal: Bull. Amer. Math. Soc. 82 (1976), 663-668
PII: S 0002-9904(1976)14096-7